# SDR J7SA2023120500379

- Difficulty date: December 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N377FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500457
- Aircraft time: 5,935 hours, 3,995 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: D1317920
- Part serial: NSN
- Condition: Unserviceable
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO VERY STRONG BURNING SMELL SHORTLY AFTER TAKEOFF. CREW DECLARED EMERGENCY AND LANDED SAFELY IN KSFB WHERE THEY EXITED 27 - R AND WERE MET BY EMERGENCY SERVICES. PERFORMED OPS CHECK FOR THE SMOKE/ABNORMAL SMELL IN THE CABIN/COCKPIT IAW PHENOM 300 FIM 21-20-00-810-801-A. FOUND ABNORMAL SMELL SOURCE TO BE AIRCRAFT HOT JUG. HOT JUG SHOWED VISUAL SIGNS OF ARCING ON WATER SIDE HEATING ELEMENT. WATER HEATING ELEMENT FOUND TO BE INOPERATIVE WHEN PERFORMING HOT JUG OPERATIONAL TEST IAW AMM 25-37-01 AND EO M25-30 DOC #APR5052530-2. REPLACED HOT JUG IAW AMM 25-37-01. HOT JUG CIRCUIT BRAKERS #37 #39 HAVE BEEN ENGAGED.
